# SDR SWAA2023021489745

- Difficulty date: January 8, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 65,629 hours, 33,836 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP BS 277 AT STR 10R AT PASSENGER CABIN 2023-37813<[01] REPLACED TIE CLIP BS 277 AT STR 10R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG 141A1110 REV:- SHEET:17 SEE INDIVIDUAL SIGNOFFS BELOW.;[02] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
